See Alike in...

Alike App

Browser

ReaBrooks15

350d

is feeling like my head is being compressed then there's a release of Shock afterwards a part of the withdrawal symptoms of being taken off of effexor cold turkey?

Top reply
    • ReaBrooks15

      314d

      Omg the brain zaps are gone and I'm done with the withdrawal symptoms

    • ReaBrooks15

      314d

      Omg the brain zaps are gone and I'm done with the withdrawal symptoms

    • Bre19

      323d

      Brain zaps?

    • lonelypotato13

      348d

      BRAIN ZAPS yes, no one talks about them but its a common side effect of withdrawals! For me it feels like vertigo too.

      • ReaBrooks15

        348d

        @lonelypotato13 it's driving me insane

        • lonelypotato13

          347d

          @ReaBrooks15 yep its super annoying and theressss not really anything you can do about it. Would recommend coming off your meds slowly next time. I get them if i forget to take even 1 pill too

    • ReaBrooks15

      349d

      Is that what that compressed feeling is? It's brain zaps?

    • catbus

      349d

      Oh goddd I hated getting off effexor. I would highly recommend taking your time weaning yourself off of it if you're able.. please be careful. I called them brain zaps, but yes I experienced that as well as the splitting headache when i tried stopping cold turkey. Did you run out of meds? How long have you been experiencing withdrawals?

      • ReaBrooks15

        349d

        @catbus I was ripped off them cold turkey because I was very mean on them and about a week or two I do believe I don't remember

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Yes, experiencing unusual sensations like head compression and a release of shock can be part of the withdrawal symptoms when stopping Effexor cold turkey. One user mentioned feeling shaky, hot, and cold while withdrawing from Effexor. It is essential to consult with a healthcare professional before stopping any medication.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion